# SDR USAA2013042900005

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 49,747 hours, 18,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT LENSE MISSING.  INSTALLED MISSING LENS AS REQUIRED.
